Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does masturbation lead to knee soreness ?

I think I m addicted to masturbation.. I am 17 and play football.. but I have noticed that whenever I masturbate my knees hurt when I play and I can not run and feel like my stamina is very low. also I am pretty sure that it must have something to do with masturbation.. thanks
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to healthcareMagic

The pain in the knee joint is due to generalized weakness of the body, but not related to the masturbation.... masturabting 3 to 4 times a week is normal.. nore than this is just lead to waste of energy.. during masturbation there will be utilization of around 2900 calories of energy... you need to decrease the frequency by day to day, divert your concentration towards studies, sports, Divine worship, avoid watching porn movies... by above things you can avoid masturabation,,,,
hope I have answered your question..

Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor